| Catalog Number |
6942-5-055 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Revised a hemi hip due to dislocation.Revised the head and sleeve and felt it was possible soft tissue was impinging and causing the dislocation.He decided with clinical judgement to go from a 55 to a 53 head and with a std sleeve rather than -4.